MAUDE Adverse Event Report: INSET; INSET I 60/6 PINK LUER

INSET; INSET I 60/6 PINK LUER
Lot Number 5139968
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states the patient had deployment issues with 3 infusion sets, so did not received insulin that led to high blood glucose level of 600 mg/dl.The patient had not entered the cannula properly, so was also experiencing leaking around the site.Subsequently, the patient was hospitalized, took multiple daily injection thereafter and was diagnosed with diabetic ketoacidosis.Reportedly the ketones were high, and the patient received insulin and intravenous fluids as a corrective treatment which resolved the issue.The patient was hospitalized for four days.No further information available.

Brand Name
INSET
Common Device Name
INSET I 60/6 PINK LUER
MDR Report Key8361038
Report Number3003442380-2019-00585
Device Sequence Number19437730
Product Code FPA
UDI-Device Identifier05705244016866
UDI-Public05705244016866
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date04/30/2019
Device Lot Number5139968
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2019
Initial Report FDA Received Date02/22/2019
Patient Sequence Number1